توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱Amikacin–induced Nephrotoxicity in a Child with Idiopathic Nephrotic Syndrome in Iran: A Case Report
اطلاعات انتشار: Journal of pediatric nephrology، سوم،شماره۱، ۲۰۱۵، سال
تعداد صفحات: ۴
We report an unusual case of Amikacin–induced nephrotoxicity in a child. The patient was a seven and a half year old girl with nephrotic syndrome and cushingoid facial features who was referred to Tehran Children''s Medical Center for renal biopsy so as to start cyclosporine therapy for the diagnosis of disease recurrence. Before coming to our center she was admitted to another hospital with complaints of severe abdominal pain and vomiting. In the course of hospitalization in our center, the patient gradually became oliguric and her serum creatinine increased from 0.3 mg\dl to 3.5 mg\dl. During her previous hospitalization about 2 weeks ago, use of amikacin and ceftriaxone was found. There were several reasons for kidney failure in the child, one of which was possibility of amikacin–induced nephrotoxicity. A renal biopsy showed diffuse mesangial proliferative and tubular lesions, which were in favor of amikacin toxicity. It seems that Amikacin can lead to nephrotoxicity if the patient is dehydrated and experiencing reduction of effective vascular volume. Regarding logical use of amikacin,renal function should be monitored regularly.
نمایش نتایج ۱ تا ۱ از میان ۱ نتیجه